The study was released by the Britich Medical Journal which reported that the association of finasteride and Erectile Dysfunction when used for Benigh Proetatic Hypertrophy stated: “Our findings should be reassuring that the risk of erectile dysfunction is not higher for men who are prescribed finasteride or dutasteride for BPH or finasteride 1 mg for alopecia. Clinicians should be aware that the longer a man has BPH, the higher his risk for developing erectile dysfunction,” Katrina Wilcox Hagberg of the Boston Collaborative Drug Surveillance Program at Boston University School of Public Health, told Reuters Health by email.
The same was suggested in men who used the drug for hair loss, which they said “Similarly, in the cohort of men with alopecia (n=12,346), the risk of ED was not increased for users of finasteride compared with unexposed men with alopecia (IRR, 1.03; OR, 0.95).”.
What this says is that these drugs do not cause Erectile dysfunction. I am not sure that I believe this as some of the patients who I ahve treated have reported real one-on-one relationships between ED, libido and the drug finasteride, and when they stopped it, the symptoms always went away.
Here is the article which you can read for yourself. https://www.medscape.com/viewarticle/869443?nlid=109620_1001&src=WNL_mdplsfeat_161004_mscpedit_urol&uac=90007MX&spon=15&impID=1209180&faf=1